# SDR SWAA2015063041219

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 28,932 hours, 17,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FWD EMER FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY.
